RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., 1996, Volume 3, Number 1, Pages 80–90 (Mi da430)  

On the complexity of some generalizations of Johnson's two-machine problem

A. G. Shchukina, N. I. Glebovb

a Novosibirsk State University
b Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Full text: PDF file (928 kB)

Bibliographic databases:
UDC: 519.854
Received: 05.12.1995

Citation: A. G. Shchukin, N. I. Glebov, “On the complexity of some generalizations of Johnson's two-machine problem”, Diskretn. Anal. Issled. Oper., 3:1 (1996), 80–90

Citation in format AMSBIB
\Bibitem{ShcGle96}
\by A.~G.~Shchukin, N.~I.~Glebov
\paper On the complexity of some generalizations of Johnson's two-machine problem
\jour Diskretn. Anal. Issled. Oper.
\yr 1996
\vol 3
\issue 1
\pages 80--90
\mathnet{http://mi.mathnet.ru/da430}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1444684}
\zmath{https://zbmath.org/?q=an:0860.90076}


Linking options:
  • http://mi.mathnet.ru/eng/da430
  • http://mi.mathnet.ru/eng/da/v3/i1/p80

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретный анализ и исследование операций
    Number of views:
    This page:282
    Full text:117
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020